# SDR NACA202308095001

- Difficulty date: August 5, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,394 hours, 17,639 cycles
- Engine: Pwa PW4062
- Engine time: 1,285 hours, 522 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L EEC C1 STATUS MSG. DEFERRED IAW MEL 73-21-01-04 CAT A
